# SDR KCSA061016

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK HAS CORROSION AT BS 1900, LBL12.  REPLACED SEAT TRACK AT LBL 12 BETWEEN BS 1890 AND 1950 AT ORIGINAL SPLICES IAW B747 SRM 51-30-02.
